# SDR DALA2021060903151

- Difficulty date: June 4, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,721 hours, 20,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 REPORTS OF 1R DOOR DOES NOT FULLY ARM. CORRECTIVE ACTION: REF NR 2, ADJUSTED RETRACTABLE DOOR MECHANISM REF. B757 MM 52-11. (1829063)
